Publication

Stable thermodynamic states

Cohen, JS. & Winnink, M., Jun-1987, In : Journal of Mathematical Physics. 28, 6, p. 1394-1397 4 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Cohen, JS., & Winnink, M. (1987). Stable thermodynamic states. Journal of Mathematical Physics, 28(6), 1394-1397. https://doi.org/10.1063/1.527493

Author

Cohen, JS ; Winnink, M. / Stable thermodynamic states. In: Journal of Mathematical Physics. 1987 ; Vol. 28, No. 6. pp. 1394-1397.

Harvard

Cohen, JS & Winnink, M 1987, 'Stable thermodynamic states', Journal of Mathematical Physics, vol. 28, no. 6, pp. 1394-1397. https://doi.org/10.1063/1.527493

Standard

Stable thermodynamic states. / Cohen, JS; Winnink, M.

In: Journal of Mathematical Physics, Vol. 28, No. 6, 06.1987, p. 1394-1397.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Cohen JS, Winnink M. Stable thermodynamic states. Journal of Mathematical Physics. 1987 Jun;28(6):1394-1397. https://doi.org/10.1063/1.527493


BibTeX

@article{82a0492232ed4a07bc28adf8a7a1c300,
title = "Stable thermodynamic states",
abstract = "A general class of perturbations of the dynamics for thermodynamic quantum systems is discussed. Without making use of weak asymptotic Abelianess, stability of a state for these perturbations is shown to lead to the φ‐KMS condition and to the KMS condition in particular cases. Conversely, φ‐KMS states satisfy the stability property introduced here.",
author = "JS Cohen and M Winnink",
year = "1987",
month = "6",
doi = "10.1063/1.527493",
language = "English",
volume = "28",
pages = "1394--1397",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "AMER INST PHYSICS",
number = "6",

}

RIS

TY - JOUR

T1 - Stable thermodynamic states

AU - Cohen, JS

AU - Winnink, M

PY - 1987/6

Y1 - 1987/6

N2 - A general class of perturbations of the dynamics for thermodynamic quantum systems is discussed. Without making use of weak asymptotic Abelianess, stability of a state for these perturbations is shown to lead to the φ‐KMS condition and to the KMS condition in particular cases. Conversely, φ‐KMS states satisfy the stability property introduced here.

AB - A general class of perturbations of the dynamics for thermodynamic quantum systems is discussed. Without making use of weak asymptotic Abelianess, stability of a state for these perturbations is shown to lead to the φ‐KMS condition and to the KMS condition in particular cases. Conversely, φ‐KMS states satisfy the stability property introduced here.

U2 - 10.1063/1.527493

DO - 10.1063/1.527493

M3 - Article

VL - 28

SP - 1394

EP - 1397

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 6

ER -

ID: 6196990